# SDR IXXA0300011O

- Difficulty date: February 4, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 83,192 hours, 26,882 cycles
- Engine: Pwa JT3D7A
- Engine time: 36,121 hours, 12,605 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT3D
- Part serial: 671062
- Condition: Worn
- Location: #2
- Part time: 36,126 hours, 12,607 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM KBFI ENROUTE TO KPDX CREW NOTICED OIL QUANTITY IN NUMBER 2 ENGINE DROPPED ABNORMALLY. AS A PRECAUTIONARY MEASURE THE #2 ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO KBFI FOR AN UNEVENTFUL LANDING. POSITIVE OIL PRESSURE WAS MAINTAINED THRU OUT FLIGHT. AIRCRAFT DEPARTED KBFI ON 2/5/2003 UNDER A FERRY PERMIT TO KTOL, AIRCRAFT MADE AN UNEVENTFUL LANDING IN KTOL.REPLACED ENGINE AND OPERATION CHECKS GOOD ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE
